# SDR USAA2011111400020

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,633 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653125
- Part serial: 99223H5479
- Condition: Broken
- Location: Cockpit
- Part time: 37,475 hours, 16,683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - BROKEN FRAME ON SLIDING WINDOW PANEL CAPTAINS SIDE.  REPLACED SLIDING WINDOW PANE AT CAPTAINS SIDE IAW AMM 56-12-11.  OPERATIONAL TEST OF THE WINDSHIELD ANTI-ICING & DEFOGGING GOOD IAW A320 AMM 30-42-00-710-001.
